Ildanno epatico da farmaci nel bambino

Translated title of the contribution: Drug-induced liver injury in childhood

Giuseppe Maggiore, Silvia Nastasio, Francesco Cirillo, Marco Sciveres

Research output: Contribution to journalArticle

Abstract

Drug-induced liver injury (DILI) is the most common drug adverse event. Although DILI in paediatric age is relatively rare, it accounts for 20% of acute liver failure. Pathogenetic mechanisms are mostly idiosyncratic and therefore unpredictable and they mimic all forms of acute and chronic hepatobiliary diseases. Diagnosis can be difficult and a high degree of suspicion should be maintained. The most common drugs leading to DILI are acetaminophen, with a dose-dependent liver toxicity, anti-tuberculosis drugs, central nervous system agents, and anti-neoplastic drugs. Recently synthetic psychoactive drugs (Ecstasy) and herbal and dietary supplements have an increasing role in adolescent DILI.

Original languageItalian
Pages (from-to)508-513
Number of pages6
JournalMedico e Bambino
Volume31
Issue number8
Publication statusPublished - Oct 2012

Fingerprint

Chemical and Drug Induced Liver Injury
Pharmaceutical Preparations
Central Nervous System Agents
Acute Liver Failure
Psychotropic Drugs
Acetaminophen
Dietary Supplements
Drug-Related Side Effects and Adverse Reactions
Tuberculosis
Chronic Disease
Pediatrics
Liver

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Ildanno epatico da farmaci nel bambino. / Maggiore, Giuseppe; Nastasio, Silvia; Cirillo, Francesco; Sciveres, Marco.

In: Medico e Bambino, Vol. 31, No. 8, 10.2012, p. 508-513.

Research output: Contribution to journalArticle

Maggiore, G, Nastasio, S, Cirillo, F & Sciveres, M 2012, 'Ildanno epatico da farmaci nel bambino', Medico e Bambino, vol. 31, no. 8, pp. 508-513.
Maggiore, Giuseppe ; Nastasio, Silvia ; Cirillo, Francesco ; Sciveres, Marco. / Ildanno epatico da farmaci nel bambino. In: Medico e Bambino. 2012 ; Vol. 31, No. 8. pp. 508-513.
@article{0d07b2d25a0a42e4a8ae142f6e21e739,
title = "Ildanno epatico da farmaci nel bambino",
abstract = "Drug-induced liver injury (DILI) is the most common drug adverse event. Although DILI in paediatric age is relatively rare, it accounts for 20{\%} of acute liver failure. Pathogenetic mechanisms are mostly idiosyncratic and therefore unpredictable and they mimic all forms of acute and chronic hepatobiliary diseases. Diagnosis can be difficult and a high degree of suspicion should be maintained. The most common drugs leading to DILI are acetaminophen, with a dose-dependent liver toxicity, anti-tuberculosis drugs, central nervous system agents, and anti-neoplastic drugs. Recently synthetic psychoactive drugs (Ecstasy) and herbal and dietary supplements have an increasing role in adolescent DILI.",
keywords = "Acute liver failure, Drug-induced acute liver failure, Drug-induced liver injury",
author = "Giuseppe Maggiore and Silvia Nastasio and Francesco Cirillo and Marco Sciveres",
year = "2012",
month = "10",
language = "Italian",
volume = "31",
pages = "508--513",
journal = "Medico e Bambino",
issn = "1591-3090",
publisher = "Medico e Bambino",
number = "8",

}

TY - JOUR

T1 - Ildanno epatico da farmaci nel bambino

AU - Maggiore, Giuseppe

AU - Nastasio, Silvia

AU - Cirillo, Francesco

AU - Sciveres, Marco

PY - 2012/10

Y1 - 2012/10

N2 - Drug-induced liver injury (DILI) is the most common drug adverse event. Although DILI in paediatric age is relatively rare, it accounts for 20% of acute liver failure. Pathogenetic mechanisms are mostly idiosyncratic and therefore unpredictable and they mimic all forms of acute and chronic hepatobiliary diseases. Diagnosis can be difficult and a high degree of suspicion should be maintained. The most common drugs leading to DILI are acetaminophen, with a dose-dependent liver toxicity, anti-tuberculosis drugs, central nervous system agents, and anti-neoplastic drugs. Recently synthetic psychoactive drugs (Ecstasy) and herbal and dietary supplements have an increasing role in adolescent DILI.

AB - Drug-induced liver injury (DILI) is the most common drug adverse event. Although DILI in paediatric age is relatively rare, it accounts for 20% of acute liver failure. Pathogenetic mechanisms are mostly idiosyncratic and therefore unpredictable and they mimic all forms of acute and chronic hepatobiliary diseases. Diagnosis can be difficult and a high degree of suspicion should be maintained. The most common drugs leading to DILI are acetaminophen, with a dose-dependent liver toxicity, anti-tuberculosis drugs, central nervous system agents, and anti-neoplastic drugs. Recently synthetic psychoactive drugs (Ecstasy) and herbal and dietary supplements have an increasing role in adolescent DILI.

KW - Acute liver failure

KW - Drug-induced acute liver failure

KW - Drug-induced liver injury

UR - http://www.scopus.com/inward/record.url?scp=84868256898&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868256898&partnerID=8YFLogxK

M3 - Articolo

VL - 31

SP - 508

EP - 513

JO - Medico e Bambino

JF - Medico e Bambino

SN - 1591-3090

IS - 8

ER -